# SDR CALA2015072794159

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 54,735 hours, 11,460 cycles
- Engine: Pwa PW4077
- Engine time: 53,497 hours, 9,949 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE VIBRATION, SET ENGINE TO IDLE.  DUE TO CONTINUED VIBRATION & ENGINE OIL INDICATIONS, NR 2 ENGINE SHUTDOWN, DIVERTED.   REPLACED NR 2 ENGINE IAW AMM 71-00-02-401.  OPS CHECKED NORMAL WITH NO FAULTS & NO LEAKS.
